MAUDE Adverse Event Report: CONMED AIRSEAL; INSUFFLATOR, LAPAROSCOPIC

CONMED AIRSEAL; INSUFFLATOR, LAPAROSCOPIC
Catalog Number AS-IFS1
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
This complaint was created by the finding of maude report number (b)(4).The account and contact information for this report are not known.The current complaint database has been researched for this event and there were no findings.The report was written against an as-ifs1, airseal ifs, 120v device, which experienced ¿loss of airseal suddenly during procedure¿.Further assessment found: ¿patient was not injured; no medical/surgical intervention or extended hospitalization was required for the patient; patient was discharged from the hospital same day with no ill effects.The surgical procedure being performed was a robotic assisted total laparoscopic hysterectomy, bilateral salpingo-oophorectomy, and lymph node dissection; surgical procedure was completed as normal; an alternative device was not utilized.The device was powered off and restarted which cleared the problem.A short delay of 3-5 minutes while powering off and restarting the device was noted.The pressure loss experienced was not during a critical time of the procedure however the provider requested documentation of the issue as it has happened before.There were no alarms or warnings prior to the loss of airseal.Pneumoperitoneum was lost and occurred suddenly.".This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.Device not yet received.
 
Additional Manufacturer Narrative
Neither the device nor photographic evidence was provided.Therefore, the reported event cannot be verified.The service history was reviewed, and no data was found.A device history record (dhr) review was requested from the manufacturer, and no indication of abnormalities was communicated.A two-year review of complaint history revealed there has been a total of (b)(4) reports, regarding (b)(4) devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised that when the insufflator detects that the nominal pressure was exceeded by more than 3 mmhg for longer than 3 seconds, it automatically activates the venting system.We will continue to monitor per regulatory requirements to help ensure patient safety.

Brand Name
AIRSEAL
Common Device Name
INSUFFLATOR, LAPAROSCOPIC
Manufacturer (Section D)
CONMED
525 french rd
utica NY 13502
Manufacturer (Section G)
W.O.M. WORLD OF MEDICINE GMBH
salzufer 8, 4th floor
berlin 10587
GM   10587
Manufacturer Contact
beth madeline
11311 concept blvd
largo, FL 33773
7274708358
MDR Report Key24674854
Report Number1320894-2026-00069
Device Sequence Number10285080
Product Code HIF
UDI-Device Identifier10851885004587
UDI-Public(01)10851885004587(11)230906
Combination Product (Y/N)N
Initial Reporter StateMT
PMA/510(K) Number
K190303
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAS-IFS1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by Manufacturer04/17/2026
Initial Report FDA Received Date03/24/2026
Supplement Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/06/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR
Patient SexUnknown
Patient EthnicityNon Hispanic